Research ArticleOpen accessEvery word in the titleBayes Estimation of the Lifetime Parameters for the Exponential DistributionAhmed A. Abu-Taleb, Mahmoud M. Smadi, Ameen J. AlawnehJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 7,297 accessesView PDFCite
175 articles for “Exponential”
Set a search alertAlso matching:2 special issues
Research ArticleOpen accessEvery word in the titleVariable Velocity Influence on the Vibration of Simply Supported Bernoulli - Euler Beam Under Exponentially Varying Magnitude Moving LoadT. O. AwodolaJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,659 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Effect of RSA Exponential Key Growth on the Multi-Core Computational ResourceMohamad A. Mohamed, Ammar Y. Tuama, Mokhairi Makhtar et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 4 · 25 Nov 2016 · 7,827 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExponential Smoothing Method of Base Flow Separation and Its Impact on Continuous Loss EstimatesGurudeo Anand Tularam, Mahbub IlaheeAmerican Journal of Environmental Sciences, Vol. 4, Issue 2 · 30 Apr 2008 · 8,484 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite
Research ArticleOpen accessIn the keywordsBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessIn the keywordsq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,191 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Family: Σh DistributionsYasser Mohamed Amer, Rania Mustafa ShalabiJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 7 Jan 2021 · 7,281 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn a Proof of Inequality of PvsNPAngelo Raffaele MeoJournal of Computer Science, Vol. 19, Issue 1 · 16 Jan 2023 · 7,531 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Concomitants of Ordered Ranked Set Sampling from Morgenstern FamilyMohammed S. KotbJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 6,965 accessesView PDFCite